# SDR SIMA951212

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8108001002
- Condition: Inop
- Location: Rt Engine
- Part time: 202 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DFW - FLT 3851 - DURING TAKEOFF, RIGHT ENGINE TORQUE 15 PERCENT LOW.  CREW ABORTED AND RETURNED TO THE GATE.  REMOVED AND REPLACED RIGHT EEC.  PERFORMED GROUND RUNS.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 179.   (X)
